# SDR SWAA2012112901035

- Difficulty date: November 12, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 43,874 hours, 25,286 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA. 986 AT LBL 38, T-CAP CORRODED ON TOP SURFACE.  REMOVED AND REPLACED T-CHORD IAW SRM.
